Alert archive / Montana / Red Flag Warnings in 2007
Red Flag Warning 14, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Aug 10, 2007, 6:59 AM MDT for 18 counties in Montana. It took effect at Aug 10, 2007, 12:00 PM MDT. It was in force for 10 hr. 12 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 10, 2007, 6:59 AM MDT (12:59 UTC)
- In effect from
- Aug 10, 2007, 12:00 PM MDT
- Expired
- Aug 10, 2007, 10:01 PM MDT
- In force
- 10 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 24 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 2:56 PM MDT | TSTM WND GST 61 | 1 E Belgrade, MT | 61 MPH PEAK WIND GUST AT GALLATIN FIELD AIRPORT. |
| Aug 10, 3:00 PM MDT | TSTM WND GST 59 | 6 S Big Sky, MT | 59 MPH PEAK WIND GUST AT YELLOW MULE RAWS LOCATION. |
| Aug 10, 3:09 PM MDT | TSTM WND GST 68 | 11 E Bozeman, MT | 68 MPH PEAK WIND GUST AT THE DOT SENSOR ON TOP OF BOZEMAN HILL. |
| Aug 10, 5:15 PM MDT | TSTM WND GST 58 | 18 N Roy, MT | 58 MPH PEAK WIND GUST AT THE ARMELLS CREEK RAWS LOCATION. |
| Aug 10, 5:20 PM MDT | TSTM WND GST 73 | 20 Sse Zortman, MT | |
| Aug 10, 5:48 PM MDT | NON-TSTM WND GST 53 | 1 S Sweet Grass, MT | 53 MPH PEAK WIND GUST AT THE DOT SENSOR SOUTH OF SWEET GRASS. |
| Aug 10, 6:00 PM MDT | TSTM WND GST 70 | 4 Nne Saco, MT | WIND THROWING ROCKS AGAINST HOUSES |
| Aug 10, 6:00 PM MDT | HAIL 0.88 | 12 N Whitewater, MT | |
| Aug 10, 6:10 PM MDT | TSTM WND GST 60 | 8 E Malta, MT | COTTONWOOD BRANCHES UP TO 4 INCHES IN DIAMETER SNAPPED OFF. |
| Aug 10, 6:35 PM MDT | TSTM WND GST 60 | 6 N Saco, MT | |
| Aug 10, 6:35 PM MDT | TSTM WND GST 70 | 4 Nne Saco, MT | WIND BLOWING ROCKS INTO BUILDINGS |
| Aug 10, 8:02 PM MDT | TORNADO | 14 Se Malta, MT | OCCUPANT COULD NOT OPEN WINDOWS OR DOORS FROM INSIDE OF HOUSE. WATER SWIRLED UPWARD FROM POOL LOCATED NEXT TO HOUSE, POOL LOST 1-2 FEET OF WATER. BARN NOW LEANING TOWARD THE EAST. CAMPER TRAILER TURNED UPSIDE DOWN. WINDMILL CORKSCREWED AND MANGLED. ROOF OF SHE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 1.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -533 J/kg
- Mixed-layer LCL
- 1932 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTFX 101259 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 659 AM MDT FRI AUG 10 2007 ...GUSTY WINDS AND LOW RELATIVE HUMIDITIES FRIDAY AFTERNOON AND EVENING... .AN UPPER LEVEL LOW PRESSURE TROUGH AND AN ASSOCIATED COLD FRONT WILL BE MOVING THROUGH THE AREA FRIDAY AFTERNOON. GUSTY WINDS WILL DEVELOP AS THE COLD FRONT MOVES THROUGH THE AREA AND BRISK WEST NORTHWEST FLOW WILL CONTINUE INTO THE EVENING. MTZ112>118-102145- /O.UPG.KTFX.FW.A.0012.070810T1800Z-070811T0600Z/ /O.NEW.KTFX.FW.W.0014.070810T1800Z-070811T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 659 AM MDT FRI AUG 10 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR WIND SHIFT ACCOMPANYING A FRONTAL PASSAGE FOLLOWED BY GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES FOR ALL OF NORTH CENTRAL MONTANA AND A PORTION OF SOUTHWEST MONTANA... ...FIRE WEATHER WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 35 MPH ARE EXPECTED FRIDAY AFTERNOON AND EVENING OVER MUCH OF THE REGION. ISOLATED GUSTS NEAR 50 MPH ARE POSSIBLE OVER MOUNTAIN RIDGES. RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 10 PERCENT AND 20 PERCENT...CREATING CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
3 follow-up statements
000 WWUS85 KTFX 101300 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 700 AM MDT FRI AUG 10 2007 ...GUSTY WINDS AND LOW RELATIVE HUMIDITIES FRIDAY AFTERNOON AND EVENING... .AN UPPER LEVEL LOW PRESSURE TROUGH AND AN ASSOCIATED COLD FRONT WILL BE MOVING THROUGH THE AREA FRIDAY AFTERNOON. GUSTY WINDS WILL DEVELOP AS THE COLD FRONT MOVES THROUGH THE AREA AND BRISK WEST NORTHWEST FLOW WILL CONTINUE INTO THE EVENING. MTZ112>118-102200- /O.CON.KTFX.FW.W.0014.070810T1800Z-070811T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 700 AM MDT FRI AUG 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR WIND SHIFT ACCOMPANYING A FRONTAL PASSAGE FOLLOWED BY GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES FOR ALL OF NORTH CENTRAL MONTANA AND A PORTION OF SOUTHWEST MONTANA... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 35 MPH ARE EXPECTED FRIDAY AFTERNOON AND EVENING OVER MUCH OF THE REGION. ISOLATED GUSTS NEAR 50 MPH ARE POSSIBLE OVER MOUNTAIN RIDGES. RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 10 PERCENT AND 20 PERCENT...CREATING CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
000 WWUS85 KTFX 102119 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 319 PM MDT FRI AUG 10 2007 ...GUSTY WINDS AND LOW RELATIVE HUMIDITIES FRIDAY AFTERNOON AND EVENING... .AN UPPER LEVEL LOW PRESSURE TROUGH AND AN ASSOCIATED COLD FRONT WILL BE MOVING THROUGH THE AREA FRIDAY AFTERNOON. GUSTY WINDS WILL DEVELOP AS THE COLD FRONT MOVES THROUGH THE AREA AND BRISK WEST NORTHWEST FLOW WILL CONTINUE INTO THE EVENING. MTZ112>118-110530- /O.CON.KTFX.FW.W.0014.000000T0000Z-070811T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 319 PM MDT FRI AUG 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR WIND SHIFT ACCOMPANYING A FRONTAL PASSAGE FOLLOWED BY GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES FOR ALL OF NORTH CENTRAL MONTANA AND A PORTION OF SOUTHWEST MONTANA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 35 MPH ARE EXPECTED FRIDAY AFTERNOON AND EVENING OVER MUCH OF THE REGION. ISOLATED GUSTS NEAR 50 MPH ARE POSSIBLE OVER MOUNTAIN RIDGES. RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 10 PERCENT AND 20 PERCENT...CREATING CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
000 WWUS85 KTFX 110401 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 1001 PM MDT FRI AUG 10 2007 ...GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES ARE EXPECTED SUNDAY AFTERNOON AND EVENING TO CREATE ANOTHER POTENTIALLY HAZARDOUS FIRE WEATHER SITUATION... .AN UPPER LEVEL HIGH PRESSURE RIDGE BUILDS SATURDAY AND THE REGION WILL BECOME QUITE DRY. THESE DRY CONDITION REMAIN OVER THE AREA SUNDAY AND SOUTHWEST WINDS WILL INCREASE. A FIRE WEATHER WATCH MAY BE REQUIRED FOR THE AREA SUNDAY AFTERNOON AND EVENING. MTZ112>118-111215- /O.CAN.KTFX.FW.W.0014.000000T0000Z-070811T0600Z/ /O.NEW.KTFX.FW.A.0013.070812T1800Z-070813T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 1001 PM MDT FRI AUG 10 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES (FIRE WEATHER ZONES 112 113 114 115 116 117 AND 118)... ...RED FLAG WARNING IS CANCELLED FOR FRIDAY AFTERNOON AND EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE RED FLAG WARNING HAS BEEN CANCELLED. GUSTY WEST WINDS WILL SPREAD ACROSS THE ZONES WHILE RELATIVE HUMIDITIES WILL DROP INTO THE TEENS SUNDAY AFTERNOON AND EVENING. THIS WILL CAUSE HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS FIRE WEATHER WATCH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 10, 5:45 AM MDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 10, 5:45 AM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 545 AM MDT FRI AUG 10 2007 UPDATED AVIATION SECTION ONLY .DISCUSSION... TODAY THROUGH SUNDAY...UPPER LEVEL SHORTWAVE AND ASSOCIATED SURFACE FRONT WILL MOVE THROUGH MY FORECAST AREA TODAY. CONDITIONS CONTINUE TO LOOK FAVORABLE FOR A WIND SHIFT FOLLOWED BY GUSTY WEST TO NORTHWEST WINDS AND LOW RELATIVE HUMIDITY. FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING FOR THE ENTIRE AREA. COOL AND DRY HIGH PRESSURE SYSTEM MOVES OVER MY FORECAST AREA TONIGHT THEN SLIDES EAST ON SATURDAY. AN UPPER LEVEL SHORTWAVE RIDGE BUILDS OVER MONTANA ON SATURDAY THEN SLIDES EAST ON SUNDAY. PATTERN SHOULD PRODUCE ONLY A SLIGHT CHANCE OF THUNDERSTORMS OVER THE SOUTHWEST MOUNTAINS THIS WEEKEND WHILE THE REMAINDER OF THE FORECAST AREA REMAINS DRY. TEMPERATURES WILL REBOUND BACK TO NEAR OR ABOVE 90 BY SUNDAY. MPJ SUNDAY NIGHT THROUGH WEDNESDAY NIGHT...A RATHER HOT AND MOSTLY DRY PERIOD OF WEATHER EXPECTED DURING THIS TIME. AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION THROUGH THE PERIOD...ALLOWING FOR MUCH ABOVE NORMAL TEMPERATURES TO RESIDE OVER THE AREA. ANY PRECIPITATION WILL BE VERY LIMITED AND ISOLATED...WITH THE BEST CHANCE FOR ANY THUNDERSTORMS OVER SOUTHWEST MONTANA MONDAY AND TUESDAY. ON WEDNESDAY AFTERNOON...A SLIGHTLY STRONGER UPPER LEVEL DISTURBANCE WILL MOVE INTO SOUTHWEST MONTANA PRODUCING A FEW THUNDERSTORMS...BUT THE OVERALL COVERAGE OF THESE STORMS ON WEDNESDAY STILL LOOK TO BE ISOLATED AT THIS TIME. BRUSDA THURSDAY AND FRIDAY...LATEST MODELS AGREE WITH A STRONG RIDGE DOMINATING MUCH OF THE LONG TERM. A TROUGH IN THE PACIFIC NORTHWEST IS EXPECTED TO MOVE THROUGH THE SOUTHERN PROVINCES OF CANADA WHICH MAY SET OFF SHOWERS AND THUNDERSTORMS MAINLY FOR THE WEST AND SOUTHWEST MOUNTAINS. TEMPERATURES WILL BE ABOVE NORMAL. SAUCIER && .FIRE WEATHER...UPPER LEVEL SHORTWAVE ENERGY AND AN ASSOCIATED SURFACE FRONT MOVES THROUGH NORTH CENTRAL MONTANA THIS AFTERNOON. PATTERN LOOKS FAVORABLE FOR A SLIGHT CHANCE OF THUNDERSTORMS WITH GUSTY WINDS AHEAD OF THE FRONT...THEN A WIND SHIFT FOLLOWED BY DRY CONDITIONS AND GUSTY WEST TO NORTHWEST WINDS BEHIND THE FRONT. FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING FOR ALL FIRE WEATHER ZONES. MPJ && .AVIATION... UPDATED 1145Z. A MOIST SOUTHWEST FLOW ALOFT WILL PREVAIL OVER THE REGION THIS MORNING...AS A SURFACE AREA OF LOW PRESSURE AND WEAK UPPER LEVEL DISTURBANCE MOVE NORTHEAST THROUGH CENTRAL MONTANA. EXPECT A PERIOD OF LIGHT SHOWERS AND ISOLATED THUNDERSTORMS OVER THE NORTHERN ROCKY MOUNTAIN FRONT AND IN THE CUT BANK AREA THIS MORNING. THIS AREA OF PRECIPITATION WILL AFFECT THE HAVRE AND LEWISTOWN AREAS AROUND MID DAY. ISOLATED THUNDERSTORMS WILL REDEVELOP OVER SOUTHWEST MONTANA...MAINLY AFTER 20Z. OTHERWISE...WINDS WILL SWITCH TO THE NORTHWEST THIS AFTERNOON OVER NORTH CENTRAL MONTANA...AS A WEAK COOL FRONT MOVES THROUGH THE AREA. AREAS OF SMOKE WILL CONTINUE TO BE A PROBLEM OVER THE ROCKY MOUNTAIN FRONT...WITH VISIBILITIES RANGING FROM 3 TO 4SM AT TIMES. BRUSDA && .PRELIMINARY POINT TEMPS/POPS... GTF 82 47 82 54 / 20 10 0 10 CTB 78 45 78 51 / 30 10 0 10 HLN 84 50 85 56 / 20 10 10 10 BZN 88 48 87 55 / 20 20 20 10 WEY 78 35 76 38 / 10 10 10 10 DLN 83 48 84 52 / 10 10 10 10 HVR 84 48 81 55 / 20 10 0 10 LWT 83 48 79 51 / 20 20 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR MTZ112>118. && SHORT TERM...MPJ LONG TERM...BRUSDA/SAUCIER AVIATION...BRUSDA WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 10, 4:57 AM MDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 457 AM MDT FRI AUG 10 2007 MTZ008>015-044>055-111100- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 457 AM MDT FRI AUG 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EVENING FOR ALL OF NORTH CENTRAL AND SOUTHWEST MONTANA. WEST TO NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 40 MPH ARE EXPECTED OVER MUCH OF THE REGION. ISOLATED GUSTS NEAR 50 MPH ARE POSSIBLE OVER MOUNTAIN RIDGES. RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 10 PERCENT AND 20 PERCENT...CREATING CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LOW PRESSURE SYSTEM WILL MOVE THROUGH NORTH CENTRAL MONTANA ON SUNDAY WITH GUSTY WEST WINDS DEVELOPING ALONG THE ROCKY MOUNTAIN FRONT AND OVER THE ADJACENT PLAINS. AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO CLIMB INTO THE 90S WITH RELATIVE HUMIDITY VALUES DROPPING INTO THE TEENS. THE COMBINATION OF GUSTY WINDS ALONG WITH DRY AND HOT WEATHER COULD REQUIRE ISSUANCE OF FIRE WEATHER HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 4:00 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 30 min |
Nearby
Red Flag Warnings in Montana, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.